# SDR NACA2018071800056

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SHEAR WEB HAS A CRACK RUNNING THROUGH THE AFT WEB INB TWO HOLES AT BS 727 STR 18A LEFT HAND. INSTALLED NEW LT SHEAR WEB AT STA 705-727 ST STR 18A. IAW SB 737-53A1166 REV 2, DWG 65C37277 REV -.
